# SDR VNAA9712007

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 2610799
- Condition: Failed
- Location: Rt Mlg Brake
- Part time: 4,573 hours
- Stage of operation: TX
- Nature of condition: J, M
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE CREW NOTED A BRAKE TEMPERATURE WARNING INDICATION FOR THE RT OUTBOARD BRAKE.  THE ACFT RETURNED TO THE GATE.  MX INSPECTED AND FOUND THE BRAKE TEMPERATURE TO BE WITHIN NORMAL LIMITS FOR SERVICE.  MX IN TYS, DEFERRED THE RT BRAKE TEMPERATURE INDICATION, IAW THE DORNIER 328 MINIMUM EQUIPMENT LIST.  THE ACFT WAS RETURNED TO SERVICE.  LATER WHEN THE ACFT ARRIVED IN PIT ON 17 DEC 97 , MX INSPECTED AND REPLACED THE RT INBOARD BRAKE TEMP SENSOR, IAW DORNIER MM 32-42-09.  THE DEFERRAL WAS REMOVED, AND THE ACFT WAS RETURNED TO SERVICE.
